# SDR SIMA20140428004

- Difficulty date: April 28, 2014
- Submitted: April 29, 2014
- Operation: Air carrier
- Aircraft: N675AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500806
- Aircraft time: 25,655 hours, 21,999 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: 110049
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY CEILING LIGHT AT PAX SEAT 16A INOPERATIVE BULB WAS REPLACED LIGHT STILL NOT WORKING.  R & R BATTERY PACK & CHARGER FOR EMERGENCY CEILING LIGHT AT PAX SEAT 16A IAW AMM 33-51-17.  IAW NRWC 675-MQT-01527 FOR PART R & R INFORMATION.
